# SDR USAA950710

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654555541
- Condition: Corroded
- Location: Bs 937 To 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND ANGLE CORROSION 2 INCHES BY 55 INCHES STA 937 TO STA 996 RT.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
